# SDR NOCA20131008012

- Difficulty date: September 30, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N764
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 83,150 hours, 14,003 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON IS CRACKED ON INBD MOUNTING FLANGE FOR THE AFT STRUT FAIRING PANEL 447DB.  CRACK MEASURES 6" LONG.  R & R NEWLY FABRICATED NR 2 PYLON MOUNTING FLANGE IAW SRM 
51-40-02, DWG 313T3380 USING 2024T3, .063.
